# SDR DALA2017101607569

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 54,503 hours, 19,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR WOULD NOT OPEN.  MAINTENANCE FOUND DOOR SNUBBER BROKEN.  INSTALLED A NEW DOOR SNUBBER IAW AMM 52-11.
